# SDR 04FDEA01854

- Difficulty date: June 25, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 66,011 hours, 21,130 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Guide
- Part number: 9019M14G05
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LEFT T/R UPPER GUIDE IS BROKEN.  REMOVED AND REPLACED NR 3 ENGINE LEFT T/R UPPER GUIDE IAW SRM 51-33-01 AT MAE.
